# SDR YV3R2020112500394

- Difficulty date: November 11, 2020
- Submitted: November 25, 2020
- Operation: General aviation
- Aircraft: VH-IS
- Make and model: Robsin R22BETAII
- Aircraft serial: 4790
- Aircraft time: 749 hours
- Engine: Lyc O360J2A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: B0211
- Part serial: 3229
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 749 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR GEARBOX P/N: B021-1 WAS MAKING METAL.
